MathSciNet Relay Station
MathSciNet bibliographic data
MR739795 47D25 (47A15)
Hopenwasser, Alan; Laurie, Cecelia; Moore, Robert Reflexive algebras with completely distributive subspace lattices. J. Operator Theory 11 (1984), no. 1, 91–108.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement